# SDR AWXA200301221

- Difficulty date: September 20, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Shield
- Part number: 6553746U281
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON LT HORIZONTAL STABILIZER PANEL (9123) METAL SHIELD (BLADE), AT STAB STA 67.54, STAB LBL 21.75.  MAINTENANCE REMOVED CRACKED LT HORIZONTAL STAB BLADE, AT STAB STA 67.54, STAB LBL 21.75; FABRICATED A NEW REPLACEMENT BLADE; INSTALLED REPAIR PART IAW B737-300 SRM 51-20-01, PG 1, SRM 51-70-05, PG 1, AND SRM 51-40-02, PG 1.
